# SDR MT92008F00005

- Difficulty date: July 17, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N9469B
- Make and model: Cessna 208B
- Aircraft serial: 208B0079
- Engine: Pwa PT6A114
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE INSTALLATION FROM OVERHAUL, THE PERFORMANCE RUN PRODUCED THE "AUX FUEL PUMP" AND "FUEL PRESSURE LOW" LIGHTS ON THE ANNUNCIATOR PANEL CYCLING ON AND OFF TOGETHER.  THIS HAPPENS WHEN THE FUEL PRESSURE IN THE HOPPER TANK DROPS BELOW 4.75 PSI.  (FUEL PUMP 0.00) (K)
